# SDR USAASB03093

- Difficulty date: June 27, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: 91238071
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM CLT, EN ROUTE TO PNS, CREW REPORTED A RUNAWAY STABILIZER TRIM CONDITION AS AIRCRAFT BEGAN TO TRIM NOSE UP.  CREW TRIMMED AIRCRAFT FOR NOSE DOWN BUT ONCE THE TRIM BUTTON WAS RELEASED, THE AIRCRAFT BEGAN TO TRIM FOR NOSE UP AGAIN.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE R64 STABILIZER TRIM CONTROL RELAY PER MM.  PERFORMED OPS TEST OF HORIZONTAL STABILIZER TRIM SYSTEM PER MM 27-41-00.  OPS TEST GOOD.  (M)
